# SDR S9BA20080019

- Difficulty date: May 19, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6300
- Aircraft serial: 573
- Aircraft time: 20,548 hours, 45,619 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: C6W1512S142
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE, OB NACELLE LONGERON CRACKED. REPLACED WITH FACTORY NEW PART IAW AC43.13-1B SECTION 4 PARA 4-57 FIG 4-6 AND 4-9. (PN C6W1512-S142) NO EMERGENCY MEASURES EXECUTED , AIRCRAFT GROUNDED.
